Discussions that mention vicodin

Back Problems board


[FONT=Tahoma]Aloha all, :wave:

I thought I would put my two cents in. I have been taking Neurontin for about 1 year now, for me it has done a reasonable job of controlling my leg pain. I started out with a low dosage, but am now taking 1600mg a day. After my surgery, my right leg radicular pain was completely eliminated, however, I developed some nerve pain in my upper left leg and buttock. This was when my doctor increased my dosage to 1600mg from 1200mg. This eliminated the pain on my left side, I am pleased with those results. But, I have noticed a little weight gain, an inability to concentrate, some mood changes, memory loss and anxiety/panic attacks as of late too. I don’t know which one to blame it on though, because I am also taking Oxycontin and Vicodin, both of which can cause the same problems. Oh the trade offs we have to go through.

BrokenOne, with all due respect…I would recommend getting a second opinion immediately regarding your dosage, 3600mg a day is the max dosage but is also extremely excessive…my research of this drug has shown that any benefit of using doses greater than 1800mg a day was not demonstrated, especially when used to treat pain, treating seizures is a different story though. Please don’t take offense it is just a suggestion.

What scares me the most is when the time comes to taper off of this drug, I hear it can cause some pretty uncomfortable withdrawal symptoms, especially for you BrokenOne, with such a high dose. Good Luck all.

Carl[/FONT]
[QUOTE=Haw'nCarl][FONT=Tahoma]Aloha all, :wave:

I thought I would put my two cents in. I have been taking Neurontin for about 1 year now, for me it has done a reasonable job of controlling my leg pain. I started out with a low dosage, but am now taking 1600mg a day. After my surgery, my right leg radicular pain was completely eliminated, however, I developed some nerve pain in my upper left leg and buttock. This was when my doctor increased my dosage to 1600mg from 1200mg. This eliminated the pain on my left side, I am pleased with those results. But, I have noticed a little weight gain, an inability to concentrate, some mood changes, memory loss and anxiety/panic attacks as of late too. I don’t know which one to blame it on though, because I am also taking Oxycontin and Vicodin, both of which can cause the same problems. Oh the trade offs we have to go through.

BrokenOne, with all due respect…I would recommend getting a second opinion immediately regarding your dosage, 3600mg a day is the max dosage but is also extremely excessive…my research of this drug has shown that any benefit of using doses greater than 1800mg a day was not demonstrated, especially when used to treat pain, treating seizures is a different story though. Please don’t take offense it is just a suggestion.

What scares me the most is when the time comes to taper off of this drug, I hear it can cause some pretty uncomfortable withdrawal symptoms, especially for you BrokenOne, with such a high dose. Good Luck all.

Carl[/FONT]